Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2016 | Journal Article | IST-REx-ID: 1662   OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287, pp. 674–703, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408   OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1, pp. 126–164, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, and K. Mischaikow, “A study of rigorous ODE integrators for multi scale set oriented computations,” Applied Numerical Mathematics, vol. 107, pp. 34–47, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
S. Harker, H. Kokubu, K. Mischaikow, and P. Pilarczyk, “Inducing a map on homology from a correspondence,” Proceedings of the American Mathematical Society, vol. 144, no. 4, pp. 1787–1801, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1295
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls II: Weighted averages,” Electronic Notes in Discrete Mathematics, vol. 54, pp. 169–174, 2016.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed